International Journal of Mathematics Research (IJMR)


Volume 4, Number 2 (2012)  




Measuring Expected Time to Recruitment in an Organization through Burr Type X Distribution
Authors: P. Pandiyan, G. Subash Chandra Bose, G. Sudarvizhi and R. Vinoth


On Characterization of Boolean Equations and its Solution
Authors: Dr. Jawahar Lal Chaudhary and Sachchida Nand Thakur


A Fixed Point Theorem in Polish Spaces
Authors: Rajesh Srivastava, Sarvesh Agrawal, Ramakant Bhardwaj and R.N. Yadava


On the Energy of Unicyclic Graphs
Authors: Tarini Kumar Dutta and Kumud Chandra Nath


On Facto Graph
Authors: E. Giftin Vedha Merly and N. Gnanadhas


Intuitionistic Fuzzifications of P-Ideals in BCI- Algebras
pp. 133-44
Authors: Dr. A. Solairaju and R. Raziya Begam

Intuitionistic Fuzzifications of Ideals in BCI-Algebras
pp. 145-154
Authors: A. Solairaju and C. Ragavan

Intuitionistic Fuzzifications of A-Ideals in BCIAlgebras
pp. 155-165
Authors: A. Solairaju and C. Ragavan

Intuitionistic Fuzzifications of h-Ideals in BCIAlgebras
pp. 167-178
Authors: Dr. A. Solairaju and C. Ragavan

Nonclassical Symmetries of a Generalized Burgers Equations by the Compatibility Condition
pp. 179-186
Author: R. Asokan

Nil Contribution of Bulk Viscous to Bianchi Type-VI0 Cosmological Model
pp. 187-191
Authors: Vinod Mahurpawar and A.K. Ronghe

Neighborhood Connected Neighborhood Number of Graphs
pp. 193-199
Author: Veena Mathad



         © 2011-2012 All Rights are Reserved by International Research Publication House              Home     Journal List     Contact us